# SDR SCNA20221128149

- Difficulty date: November 22, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N838SY
- Make and model: Boeing 737-86N
- Aircraft serial: 32733
- Aircraft time: 62,260 hours, 22,254 cycles
- System (JASC): 2565 · Escape Slide
- Part: Housing
- Condition: Unsecure
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 ESCAPE SLIDE HOUSING IS NOT SECURE.   C/O INSPECTION OF R1 DOOR LINEING PER AMM 52-71-31 LINING & ATTACHIMENT FITTING NORMAL.
